# SDR RAIA990333

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853505
- Condition: Failed
- Location: Radar
- Part time: 21,359 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INOPERATIVE.  MAINTENANCE REPLACED RADAR R/T.  (M)
